# SDR SWAA2014060928872

- Difficulty date: May 29, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39143321
- Condition: Broken
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION FITTING ZERK FITTING BROKEN ON FWD FITTING.  R & R FITTING IAW SIP.
